MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference:(b)(4); hamilton medical ags conclusion: it was reported that o2-related alarms occurred on a hamilton-t1 ventilator during patient care and transport, together with "patient disconnection" errors.No patient, user, or third-party harm and no medical intervention were reported.Log file analysis shows repeated o2-related alarms, including low oxygen, high oxygen, and oxygen supply failed.An oxygen supply failed condition was recorded on (b)(6) 2026 at 13:57:04 and cleared at 13:58:10.In addition, multiple disconnection on patient side alarms were recorded on (b)(6) 2026 during ventilation, each resolving within seconds.The log file data indicates unstable or interrupted oxygen supply during transport and intermittent patient side circuit or interface disconnection.This is supported by the presence of oxygen supply failed and low oxygen alarms in high pressure oxygen (hpo) mode, as well as short duration patient side disconnection alarms.Based on the available information and the results of the investigation, a definitive root cause cannot be determined.The device underwent and completed all required service, functional tests and calibrations to resolve the issue.All tests and calibrations passed.The device was returned to service.The case is considered closed.
 
Event or Problem Description
Hamilton medical ag received the following event description (quotation): equipment o2 alarm, during patient care and transport, as well as "patient disconnect" errors.There was no report of harm to patient, user or third party.No medical intervention was reported.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25347160
Report Number3001421318-2026-00342
Device Sequence Number13293991
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)220208(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown